# SDR ASAA0956505

- Difficulty date: August 31, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 11,064 hours, 3,487 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: CA01962B
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENGINE MAIN FUEL FILTER LEAKING AT CAP.  REMOVED AND REPLACED NR 1 ENG MAIN FUEL FILTER REF AMM 73 11 02 000 801 AND 73 11 02 400 801 FILTER AND O-RING P/NS VERIFIED BY SEAMC, RAN ENG LEAK CHECKED GOOD.  OK FOR SERVICE.
